# SDR A8JA2018080730001

- Difficulty date: July 30, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N699TL
- Make and model: Lear 60LEAR
- Aircraft serial: 60332
- Aircraft time: 3,649 hours, 2,103 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Ground Wire
- Condition: Pinched
- Location: Anti-Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AFTER TOUCHDOWN, THE PILOT IN CHARGE ATTEMPTED TO TURN OFF OF THE ACTIVE RUNWAY ONTO THE TAXIWAY,  NOTICED THE AIRCRAFT WAS DIFFICULT TO STEER.  DURING TURNOFF, THE STEERING SYSTEM DISENGAGED.  NORMAL PROCEDURE IS TO REENGAGE THE STEERING SYSTEM, BUT THE SYSTEM WOULD NOT REENGAGE.  THE CREW NOTICED THE AIRCRAFT WAS DIFFICULT TO TAXI AND SUSPECTED A TIRE OR TIRES MAY HAVE BEEN FLAT.  THE CREW ELECTED TO SHUT DOWN THE AIRCRAFT AND INVESTIGATE.  EXTERNAL INSPECTION REVEALED THE TWO RIGHT MAIN TIRES TO BE FLAT, AND FLAT SPOTS ON TREAD THROUGH ALL 14 PLYS OF THE TIRES WERE THE CAUSE.  ON INVESTIGATION, TECHNICIANS FOUND AND REPAIRED A PINCHED GROUND WIRE G24B20 LOCATED 22 INCHES FROM CONNECTOR D330 TO THE RIGHT ANTI-SKID VALVE.  WITH THIS WIRE PINCHED, IT CAUSED BOTH RIGHT MAIN BRAKES TO LOCK UP IN AIR MODE, NR 3 AND 4 MAIN TIRES AND BRAKES WOULD HAVE BEEN ENGAGED ON TOUCHDOWN.  A VISUAL INSPECTION OF THE MLG AND AXLES, ALONG WITH A FUNCTIONAL CHECK OF THE STEERING WAS PERFORMED WITHOUT ADDITIONAL FINDINGS.  AIRCRAFT WAS RETURNED TO SERVICE.
